# SDR SIMA200932706

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 25,355 hours, 24,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Part time: 25,355 hours, 24,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER OMEGA BEAM CORRODED AND CRACKED AT FRAME 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM AT FRAME 25 WITH DOUBLER REPAIR IAW EMBRAER SRM 53-00-10 STEP 4.  THE AIRCRAFT WAS RETURNED TO SERVICE.
